| Model Number |
82-3073 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A physician reported a bactiseal ventricular catheter (id 823073) which was connected to a hakim valve (id 823162) had disconnected on (b)(6) 2022 after vp shunt.It is unknown how the issue was found.All parts of catheter were retrieved.The catheter was replaced and no health hazard was reported.
Additional Manufacturer Narrative
The ventricular catheter (id 823073) was returned for evaluation.Failure analysis - the catheter was visually inspected; no defects were noted.No root cause could be determined as the technician could not confirm any problem with the catheters at the time of investigation.The possible root cause for the issue reported by the customer could be due to user¿s error, possibly catheter not tightly tied to the valve, at the time of investigation no issues were noted with the catheter.
Event or Problem Description
N/a.